# SDR CALA2012021300098

- Difficulty date: February 13, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 45,846 hours, 15,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REF EA 5310-04716REV C CRACK FOUND FRAME STA 727D R MID FREQ AND HIGH FREQ I/B FASTENER NOT INTO RADIUS.  REPAIRED IAW EA 5310-04716 SEE ATTACHED 44.0008FOR ADDITIONAL WORK ACCOMPLISHED.
